# SDR ABXA9600045

- Difficulty date: December 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46061
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 564101545
- Condition: Corroded
- Location: Bs 1400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 826AX MOD-DISCOVERED CORROSION ON FRAME AT STATION 1400, LONGERON 31L TO LONGERON 33R AT AFT CARGO.  REPAIRED CORRODED FRAME SPLICE AT FUSELAGE STATION 1400 IAW ABX REA D853-12854MR.
